Imperial College London

ProfessorMichaelRuzhansky

Faculty of Natural SciencesDepartment of Mathematics

Visiting Professor
 
 
 
//

Contact

 

+44 (0)20 7594 8500m.ruzhansky Website CV

 
 
//

Location

 

615Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Cardona:2017:10.1016/j.crma.2017.02.015,
author = {Cardona, D and Ruzhansky, M},
doi = {10.1016/j.crma.2017.02.015},
journal = {COMPTES RENDUS MATHEMATIQUE},
pages = {400--405},
title = {Multipliers for Besov spaces on graded Lie groups},
url = {http://dx.doi.org/10.1016/j.crma.2017.02.015},
volume = {355},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Cardona,D
AU - Ruzhansky,M
DO - 10.1016/j.crma.2017.02.015
EP - 405
PY - 2017///
SN - 1631-073X
SP - 400
TI - Multipliers for Besov spaces on graded Lie groups
T2 - COMPTES RENDUS MATHEMATIQUE
UR - http://dx.doi.org/10.1016/j.crma.2017.02.015
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000401940000004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/44944
VL - 355
ER -